Discussions By Condition: Sexual conditions

I'm on depo provera and I've been spotting for more two weeks?

Posted In: Sexual conditions 0 Replies
  • Posted By: Jessyfish
  • December 6, 2008
  • 01:24 AM

Okay, so I have been on depo for almost three years. It wasn't until recently that I started experiencing this. It has never lasted this long. Recently, I went to a doctor and he decided to put me on Metformin, for high blood sugar, because I have always been a little bit overweight which doctors said was causing hormonal balances because of my sugar levels.... What could this be? And I am kind of scared because my boyfriend who is in the army is coming home for the holidays in two weeks and I don't know what to tell him...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?